# SDR AALA20130813007

- Difficulty date: August 13, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 41,580 hours, 17,011 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 12,078 hours, 5,006 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA   CREW REPORTED  RT ENGINE HIGH VIBRATION.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT ENGINE AT MIA ON 08/16/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
